# SDR MASA2024032900024

- Difficulty date: March 29, 2024
- Submitted: March 31, 2024
- Operation: Air carrier
- Aircraft: N329MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15126
- Aircraft time: 22,975 hours, 17,390 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA EMER FLASHLIGHT NOT BLINKING.  R&R CAPTAINS EMERGENCY FLASHLIGHT OPS CHECK GOOD NO DEFECTS NOTED.
